Authors: Došen, Kosta 
Petrić, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The geometry of self-adjunction
Journal: Publications de l'Institut Mathématique
Volume: 73
Issue: 87
First page: 1
Last page: 29
Issue Date: 2003
Rank: M24
ISSN: 0350-1302
URL: http://elib.mi.sanu.ac.rs/files/journals/publ/93/n087p001.pdf
Abstract: 
This paper is a companion to another paper where it is shown that the multiplicative monoids of Temperley-Lieb algebras are isomorphic to monoids of endomorphisms in categories where en endofunctor is adjoint to itself. Such a self-adjunction underlines the orthogonal group case of Baruer's representation of the Baruer centralizer algebras. The present paper provides detailed proofs of results on the presentation of various monoids of diagrams by generators and relations, on which the other paper depends.
Project: Representation of Proofs with Applications, Classification of Structures and Infinite Combinatorics 

Show full item record

Page view(s)

22
checked on Sep 14, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.